# SDR DALA2018013000516

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 78,724 hours, 9,580 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL MASK DEPLOYED. DOOR FELL OPEN BUT GENERATOR DID NOT ACTIVATED.    INSPECTED PASSENGER OXYGEN SYSTEM NO DEFECTS.  CHECKED AFFECTED MASK COMPARTMENT AND FOUND OK.  REPOSITIONED AND SECURED THE OXYGEN MASKS. PERFORMED SECURITY CHECK AND AMM 35-21. ACFT OK FOR SERVICE.
